Jump to content

Anxiety and Depression (and anger as well) Help please


[Mi...]

Recommended Posts

I have struggled to reduce since last summer due to stressors and anxiety. I just hit big dips that come from nowhere and they seem to be getting worse.  I keep holding when I get a good patch as I dont want to reduce as I want to make sure I am on an even keel then before I know it something else hits me and I drop again. These are roughly in 4 week cycles.

I understand that if you are kindled like I was on the lorazapan it makes it harder to get off and you get more severe withdrawals.

1. How can do you manage anxiety and stress?

2. How can we leave the anger behind at the doctors who put us here?

3. Do people still continue to reduce through bad times?

4. Is the kindling story true?

I feel at a very low ebb and like this is totally insurmountable for the first time in this journey. I feel so sad and alone.

 

Link to comment
Share on other sites

Are you keeping a taper journal which includes your reductions and your symptom severity, this can help you determine your next steps.  Here is some good information on why this is important. https://withdrawal.theinnercompass.org/taper/step-19-setting-taper-journal

 

You mention you hold when you get a good patch, isn't conventional wisdom to hold when its rough and proceed when its good?

 

Many have had to leave the anger at their doctors behind, it only hurts you because any stress can cause increased symptoms and anger can certainly cause stress.

 

Kindling definitions:

 

Kindling - The Alliance for Benzodiazepine Best Practices

 

https://benzoreform.org/kindling/

 

Kindling - Benzodiazepine Information Coalition

 

https://www.benzoinfo.com/kindling/

 

You're not alone, we're here with you.  :smitten:

 

Link to comment
Share on other sites

Thank you Pamster

I do keep a diary but over the last year. I have had many dips caused by stress. I have only reduced twice.

I think kindling has caused me to have such poor reactions to stress

As for reducing I guess I thought I would wait until I had a month of feeling good before I started to reduce. Prob very naive now but wanted to make sure I felt good enough to reduce as so nervous due to previous tapers.

Do people who are kindled manage to get off?

Are you keeping a taper journal which includes your reductions and your symptom severity, this can help you determine your next steps.  Here is some good information on why this is important. https://withdrawal.theinnercompass.org/taper/step-19-setting-taper-journal

 

You mention you hold when you get a good patch, isn't conventional wisdom to hold when its rough and proceed when its good?

 

Many have had to leave the anger at their doctors behind, it only hurts you because any stress can cause increased symptoms and anger can certainly cause stress.

 

Kindling definitions:

 

Kindling - The Alliance for Benzodiazepine Best Practices

 

https://benzoreform.org/kindling/

 

Kindling - Benzodiazepine Information Coalition

 

https://www.benzoinfo.com/kindling/

 

You're not alone, we're here with you.  :smitten:

Link to comment
Share on other sites

This is your taper and as long as you have enough of the medication you can go at any pace that works for you.  :thumbsup:

 

Kindling doesn't stop anyone from getting off the drug and recovering, it just makes it a little more challenging but you have just as much chance as everyone else.  Can you tell me your previous benzo experience so we can discuss if/how you've been kindled. 

Link to comment
Share on other sites

Was placed on lorazapam due to a severe reaction with the antidepressant they gave me. I had never taken any meds before. I started on 3mg and at no point was told it was short term. August 2020

I tried to reduce by 0.5 on doc orders everytime I got down to 1mg or 0.5mg I felt awful (now realise this is wd but had no clue at the time) she would put me back up to 2mg again and so the circle continued for 6 months. Until I found heather ashton report and asked to move over to diazepam to wd. Doc (gp in scotland) did not have a clue.

I then reduced from 20mg in 2mg on diazepam and run into a disaster between 12 and 10mg. Now realise too fast. I tried to updose to 12 but had to add in another ad.

I now seem to have a much lower tolerance to sress and anxiety which sets me off in a long wave so I have only reduced by 0.5mg over the last year.

I an struggling with sleep, eating, no concentration, not wanting to go out, deep depression and anxiety.

I keep looking back to the past with regrets about choices made and such naivety.

Do you continue to taper like this or will stuff balance out a bit? I have got myself in a terrible state.

This is your taper and as long as you have enough of the medication you can go at any pace that works for you.  :thumbsup:

 

Kindling doesn't stop anyone from getting off the drug and recovering, it just makes it a little more challenging but you have just as much chance as everyone else.  Can you tell me your previous benzo experience so we can discuss if/how you've been kindled.

Link to comment
Share on other sites

Miss Piggy,

 

I'm not sure kindling applies to your situation, it involves complete cessation and I'm not sure you've done that so lets take that fear off the table, okay?

 

You have challenges for sure but I feel slowing your taper down may do you some good.

 

Please don't have regrets, this is the drug talking and it lies.  I'll write more tomorrow, I cut my finger and not typing well at the moment.

Link to comment
Share on other sites

Thank you Pamster. Hope your finger is doing okay. I am looking forward to hearing more.

I have only tapered from 11.5 to 11mg diazepam isince last summer. I have had lots of stressors which keep knocking me down into a dip.

This current dip has arrived without a reduction cut. The newest to arrive symptoms are bad thoughts and agrophobia along with the normal ones I get which includes not being able to stop talking and thinking about how I will not get better and off these meds.

I also wonder about tolerance after so long. Does that happen on valium and temezepam?

What a mess.

Miss Piggy,

 

I'm not sure kindling applies to your situation, it involves complete cessation and I'm not sure you've done that so lets take that fear off the table, okay?

 

You have challenges for sure but I feel slowing your taper down may do you some good.

 

Please don't have regrets, this is the drug talking and it lies.  I'll write more tomorrow, I cut my finger and not typing well at the moment.

Link to comment
Share on other sites

I didn't realize you hadn't made a reduction since last summer, I need to call in some reinforcements because I'm not sure what to tell you.  Would you mind starting a new thread on the direct taper board so we can take a deep look at your history?  http://www.benzobuddies.org/forum/index.php?board=56.0

 

If you'll include as much detail as you can about your medication history to include your cross over to diazepam I'd appreciate it.

 

My finger is feeling a little better at the moment, I haven't slammed it into anything today, you know when you try to baby something how it becomes a magnet for abuse?  :laugh:

 

 

Link to comment
Share on other sites

Thank you Pamster. I have written a huge story. Hope it makes sense.

Forgot to mention I was on amtripiline low dose for nerve pain at start but came off that straight away.

I didn't realize you hadn't made a reduction since last summer, I need to call in some reinforcements because I'm not sure what to tell you.  Would you mind starting a new thread on the direct taper board so we can take a deep look at your history?  http://www.benzobuddies.org/forum/index.php?board=56.0

 

If you'll include as much detail as you can about your medication history to include your cross over to diazepam I'd appreciate it.

 

My finger is feeling a little better at the moment, I haven't slammed it into anything today, you know when you try to baby something how it becomes a magnet for abuse?  :laugh:

Link to comment
Share on other sites

×
×
  • Create New...